# SDR CA050414012

- Difficulty date: April 14, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Gulstm 690
- Aircraft time: 5,321 hours
- Engine: Garrtt TPE3315251K
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Frame
- Part number: 310025
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACKS AND LOOSE RIVETS FOUND IN FRAME AS PER SB 218 TWIN COMMANDER KIT CK175-1 INSTALLED.
